# SDR ASOA2016031414681

- Difficulty date: March 14, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 34,825 hours, 31,933 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fitting
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT WINDSHIELD CENTER POST LOWER FITTINGS CRACKED.  R & R LT AND RT WINDSHIELD CENTER POST LOWER FITTINGS IAW SRM TASK 51-40-11 AND 51-42-21.
